Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Heartburn middle of the night female

Premium Questions

Dr. T Chandrakant MD

. For the passed week my heartburn has been really bad. I wake up in the middle of the night throwing up and I ... heartburn that traveled to my upper middle part, between my shoulder... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Sudhir MD

are loose but not complete water, just lose. This past weekend I had the worse heartburn I've ever had ... doctor 2 days ago, the nurse suggested proposed, which I took yesterday morning. I'm awake in the... View answer

Answered by : Dr. Sudhir ( Internal Medicine Specialist)
Dr.   Ramesh Kumar MD

occasional acid coming all the way up my throat (often in the middle of the night as I am sleeping). Thank ...), have frequent, painful esophageal spasms and heartburn . The meds I am prescribed are... View answer

Answered by : Dr. Ramesh Kumar ( Gastroenterologist)
Dr. VPYK Prasanna MD

My boyfriend is 49 and got sick in the middle of the night--threw up at 2 am and had diarrhea . The latter is still lingering at 7:45pm. About a week ago he had what he described a heartburn , or what... View answer

Answered by : Dr. VPYK Prasanna ( General & Family Physician)
Dr. Rini MD

to relieve what seems to be heartburn . i am a 66 year old female. xxxxxxxxx.That mild sensation of something ...Thank you! I have been experiencing an achy fullness in the middle of my chest, above... View answer

Answered by : Dr. Rini ( Cardiologist)

Public Forum Discussions

Dr. Rachana Goswami MD

I take two 40 mg of tecta and 1 Nexium per day and my heartburn is still bad. I have tried tums and all the other chewable antacid, nothing works. I have acid reflux in the middle of the night, every ... View answer

Answered by : Dr. Rachana Goswami ( Dentist)
Dr. Emadullah Shafi MD

Hi Doctor, I am 27 yrs old female. From last 10-15 days I am suffering from Gastritis. I have also ... neksium tablet every night before dinner. But from last two days I have nt taken the medicine. Yesterday... View answer

Answered by : Dr. Emadullah Shafi ( Internal Medicine Specialist)
Dr. Arihant Pandey MD

female.. 62 .. 128 lbs .. walk daily .. have Asthma (4 yrs) .. eat well .. had no idea my cholesterol ... constipated; I have night-time gas; I am constipated (I was before, now it s WORSE); I have... View answer

Answered by : Dr. Arihant Pandey ( General & Family Physician)
Dr. Ramesh M.Vachharajani MD

Hi, I m a 55 year old female - not terribly fit, but not overweight - but under an enormous amount of stress. I ve been having what I think are heartburn symptoms over the last week, mainly at night.... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr.    Ivan R. Rommstein MD

I am 59 year old female, for the last couple week my upper middle belly has been bloating out with discomfort , doesn t matter what I eat or drink, it causes instant swelling and belching , heartburn... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)

Mobile Questions and Answers

Dr. Krishna Dubey MD

Dear sara heartburn is usually due to acidity .Avoid painkiller specially NSAIDS like diclofenac,brufen etc for headache because these will increase heartburn. Avoid stress,spicy food,alcohol, and late...

Dr. Arun MD

Dear sara heartburn is usually due to acidity .Avoid painkiller specially NSAIDS like diclofenac,brufen etc for headache because these will increase heartburn. Avoid stress,spicy food,alcohol, and late...

Dr. Diptanshu Das MD

It is due to heartburn or reflux of acid from stomach. Take omeprazole for a few days